Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 746538, 20 pages
http://dx.doi.org/10.1155/2014/746538
Research Article

The -Expansion Method and Its Applications for Solving Two Higher Order Nonlinear Evolution Equations

Department of Mathematics, Faculty of Science, Zagazig University, P.O. Box 44519, Zagazig, Egypt

Received 19 March 2014; Accepted 23 April 2014; Published 17 June 2014

Academic Editor: Oded Gottlieb

Copyright © 2014 E. M. E. Zayed and K. A. E. Alurrfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, New York, NY, USA, 1991. View at MathSciNet
  2. R. Hirota, “Exact solution of the korteweg-de vries equation for multiple Collisions of solitons,” Physical Review Letters, vol. 27, no. 18, pp. 1192–1194, 1971. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Weiss, M. Tabor, and G. Carnevale, “The Painlevé property for partial differential equations,” Journal of Mathematical Physics, vol. 24, no. 3, pp. 522–526, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  4. N. A. Kudryashov, “Exact soliton solutions of a generalized evolution equation of wave dynamics,” Journal of Applied Mathematics and Mechanics, vol. 52, no. 3, pp. 361–365, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  5. N. A. Kudryashov, “Exact solutions of the generalized Kuramoto-Sivashinsky equation,” Physics Letters A, vol. 147, no. 5-6, pp. 287–291, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  6. N. A. Kudryashov, “On types of nonlinear nonintegrable equations with exact solutions,” Physics Letters A, vol. 155, no. 4-5, pp. 269–275, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. R. Miura, Backlund Transformation, Springer, Berlin, Germany, 1978.
  8. C. Rogers and W. F. Shadwick, Backlund Transformations and Their Applications, Academic Press, New York, NY, USA, 1982. View at MathSciNet
  9. J. H. He and X. H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. E. Yusufoǧlu, “New solitonary solutions for the MBBM equations using Exp-function method,” Physics Letters A, vol. 372, no. 4, pp. 442–446, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Zhang, “Application of Exp-function method to high-dimensional nonlinear evolution equation,” Chaos, Solitons and Fractals, vol. 38, no. 1, pp. 270–276, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Bekir, “The exp-function method for Ostrovsky equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 6, pp. 735–739, 2009. View at Google Scholar · View at Scopus
  13. A. Bekir, “Application of the exp-function method for nonlinear differential-difference equations,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 4049–4053, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. A. Abdou, “The extended tanh method and its applications for solving nonlinear physical models,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 988–996, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Zhang and T. C. Xia, “A further improved tanh function method exactly solving the (2+1)-dimensional dispersive long wave equations,” Applied Mathematics E-Notes, vol. 8, pp. 58–66, 2008. View at Google Scholar · View at MathSciNet
  17. E. Yusufoğlu and A. Bekir, “Exact solutions of coupled nonlinear Klein-Gordon equations,” Mathematical and Computer Modelling, vol. 48, no. 11-12, pp. 1694–1700, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Chen and Q. Wang, “Extended Jacobi elliptic function rational expansion method and abundant families of Jacobi elliptic function solutions to (1+1)-dimensional dispersive long wave equation,” Chaos, Solitons and Fractals, vol. 24, no. 3, pp. 745–757, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters. A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  20. D. Lü, “Jacobi elliptic function solutions for two variant Boussinesq equations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1373–1385, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. L. Wang, X. Li, and J. Zhang, “The (G'/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  22. S. Zhang, J. L. Tong, and W. Wang, “A generalized (G'/G)-expansion method for the mKdV equation with variable coefficients,” Physics Letters A, vol. 372, no. 13, pp. 2254–2257, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. E. M. E. Zayed and K. A. Gepreel, “The (G'/G)-expansion method for finding traveling wave solutions of nonlinear partial differential equations in mathematical physics,” Journal of Mathematical Physics, vol. 50, no. 1, pp. 013502–013512, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  24. E. M. E. Zayed, “The (G'/G)-expansion method and its applications to some nonlinear evolution equations in the mathematical physics,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 89–103, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  25. A. Bekir, “Application of the (G'/G)-expansion method for nonlinear evolution equations,” Physics Letters A, vol. 372, no. 19, pp. 3400–3406, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  26. B. Ayhan and A. Bekir, “The (G'/G)-expansion method for the nonlinear lattice equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 9, pp. 3490–3498, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. N. A. Kudryashov, “A note on the G'/G-expansion method,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1755–1758, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  28. I. Aslan, “A note on the (G'/G)-expansion method again,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 937–938, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  29. E. M. E. Zayed, “Traveling wave solutions for higher dimensional nonlinear evolution equations using the (G'/G)-expansion method,” Journal of Applied Mathematics & Informatics, vol. 28, pp. 383–395, 2010. View at Google Scholar
  30. N. A. Kudryashov, “Meromorphic solutions of nonlinear ordinary differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 10, pp. 2778–2790, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  31. S. Zhang, Y. N. Sun, J. M. Ba, and L. Dong, “The modified (G'/G)-expansion method for nonlinear evolution equations,” Zeitschrift für Naturforschung A, vol. 66, no. 1-2, pp. 33–39, 2011. View at Google Scholar · View at Scopus
  32. L. X. Li, E. Q. Li, and M. l. Wang, “The (G'/G,1/G)-expansion method and its application to travelling wave solutions of the Zakharov equations,” Applied Mathematics, vol. 25, no. 4, pp. 454–462, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  33. E. M. E. Zayed and M. A. M. Abdelaziz, “The two-variable (G'/G,1/G)-expansion method for solving the nonlinear KdV-mKdV equation,” Mathematical Problems in Engineering, vol. 2012, Article ID 725061, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. E. M. E. Zayed, S. A. Hoda Ibrahim, and M. A. M. Abdelaziz, “Traveling wave solutions of the nonlinear (3+1)-dimensional Kadomtsev-Petviashvili equation using the two variables (G'/G,1/G)-expansion method,” Journal of Applied Mathematics, vol. 2012, Article ID 560531, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  35. E. M. E. Zayed and K. A. Gepreel, “The modified (G'/G)-expansion method and its applications to construct exact solutions for nonlinear PDEs,” WSEAS Transactions on Mathematics, vol. 10, no. 8, pp. 270–278, 2011. View at Google Scholar · View at Scopus
  36. J.-M. Zuo, “Application of the extended (G'/G)-expansion method to solve the Pochhammer-Chree equations,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 376–383, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  37. E. Infeld and G. Rowlands, Nonlinear Waves, Solitons and Chaos, Cambridge University Press, Cambridge, UK, 2000. View at MathSciNet
  38. B. Jang, “New exact travelling wave solutions of nonlinear Klein-Gordon equations,” Chaos, Solitons and Fractals, vol. 41, no. 2, pp. 646–654, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  39. Sirendaoreji, “Auxiliary equation method and new solutions of Klein-Gordon equations,” Chaos, Solitons and Fractals, vol. 31, no. 4, pp. 943–950, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  40. A. M. Wazwaz, “The tanh and the sine-cosine methods for compact and noncompact solutions of the nonlinear Klein-Gordon equation,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1179–1195, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  41. A. M. Wazwaz, “Compactons, solitons and periodic solutions for some forms of nonlinear Klein-Gordon equations,” Chaos, Solitons and Fractals, vol. 28, no. 4, pp. 1005–1013, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  42. A.-M. Wazwaz, “The tanh-coth and the sine-cosine methods for kinks, solitons, and periodic solutions for the Pochhammer-Chree equations,” Applied Mathematics and Computation, vol. 195, no. 1, pp. 24–33, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  43. I. L. Bogolubsky, “Some examples of inelastic soliton interaction,” Computer Physics Communications, vol. 13, no. 3, pp. 149–155, 1977. View at Google Scholar · View at Scopus
  44. P. A. Clarkson, R. J. LeVeque, and R. Saxton, “Solitary-wave interactions in elastic rods,” Studies in Applied Mathematics, vol. 75, no. 2, pp. 95–122, 1986. View at Google Scholar · View at MathSciNet
  45. A. Parker, “On exact solutions of the regularized long-wave equation: a direct approach to partially integrable equations. I. Solitary wave and solitons,” Journal of Mathematical Physics, vol. 36, no. 7, pp. 3498–3505, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  46. W. Zhang and W. Ma, “Explicit solitary-wave solutions to generalized Pochhammer-Chree equations,” Applied Mathematics and Mechanics, vol. 20, no. 6, pp. 666–674, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  47. J. Li and L. Zhang, “Bifurcations of traveling wave solutions in generalized Pochhammer-Chree equation,” Chaos, Solitons AND Fractals, vol. 14, no. 4, pp. 581–593, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  48. B. Li, Y. Chen, and H. Zhang, “Explicit exact solutions for new general two-dimensional KdV-type and two-dimensional KdV-Burgers-type equations with nonlinear terms of any order,” Journal of Physics A. Mathematical and General, vol. 35, no. 39, pp. 8253–8265, 2002. View at Publisher · View at Google Scholar · View at MathSciNet